Re: Equithrive?


Deb Walker
 

Thanks everyone.

Jennifer & Cecile - I think the eye discharge is just a "who knows" situation as to why the joint supplement is affecting that. I wouldn't buy the product for eye conditions only and it isn't marketed for that. I have never used an Equithrive product in the past. The link to the one that is helping Scotty's joints is in my first post above. The website gets a little confusing as there are several products with similar names, but there is a LOT of information in how the product was developed. This is the one with Resverasyn & Hyalouronic Acid. There is a powder form but I chose pellets as they mix in perfectly with his Stabul and he eats them right up.

Martha - I was more than a little apprehensive when I took Scotty down to the maintenance dose on 5/15; been watching with eagle eyes to make sure he wasn't regressing. He's not. I happened to look out the window today as he was taking a stroll around his dry lot and he was moving out strong and solid; not a sign of tiny steps or joint or foot pain and he is turning on a dime. I feel like I've been given a miracle.
--
Deb and Scotty I/R, PPID
Pecatonica Illinois, May 13, 2019
Case History:
 https://ecir.groups.io/g/CaseHistory/files/Deb%20and%20Scotty
Photos:
https://ecir.groups.io/g/CaseHistory/album?id=90619

Join main@ECIR.groups.io to automatically receive all group messages.